Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A short proof of a boundedness theorem for linear differential systems with periodic coefficients

  • 59 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Bailey, H. R., & L. Cesari: Boundedness of solutions of linear differential systems with periodic coefficients. Arch. Rational Mech. Anal. 1, 246–271 (1958).

  2. [2]

    Cesari, L.: Asymptotic behavior and stability problems in ordinary differential equations. Ergebn. d. Mathematik, N. F., H. 16. Springer 1958.

  3. [3]

    Cesari, L.: Sulla stabilità delle soluzioni dei sistemi di equazioni differenziali lineari a coefficienti periodici. Atti. Accad. Italia (Accad. Naz. Lincei) Mem. Cl. Sci. Fis. Mat. Nat. (6) 11, 633–692 (1940).

  4. [4]

    Cesari, L., & J. K. Hale: Second order linear differential systems with periodic L-integrable coefficients. Rivista Mat. Univ. Parma 5, 55–61 (1954).

  5. [5]

    Gambill, R. A.: Stability criteria for linear differential systems with periodic coefficients. Riv. Mat. Univ. Parma 5, 169–181 (1954).

  6. [6]

    Golomb, M.: Expansion and boundedness theorems for solutions of linear differential systems with periodic or almost periodic coefficients. Arch. Rational Mech. Anal. 2, 284–308 (1959).

  7. [7]

    Hale, J. K.: Evaluations concerning products of exponential and periodic functions. Rivista Mat. Univ. Parma 5, 63–81 (1954).

  8. [8]

    Hale, J. K.: On a class of linear differential equations with periodic coefficients, III. J. Math. 1, 98–104 (1957).

  9. [9]

    Hale, J. K.: Linear systems of first and second order differential equations with periodic coefficients, III. J. Math. 2, 586–591 (1958).

  10. [10]

    Lyapunov, A.: Problème général de la stabilité du mouvement. Ann. Math. Studies No. 17, 1949.

Download references

Author information

Additional information

The majority of this work was completed while the author was at Remington Rand Univac, St. Paul, Minnesota.

Communicated by L. Cesari

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Hale, J.K. A short proof of a boundedness theorem for linear differential systems with periodic coefficients. Arch. Rational Mech. Anal. 2, 429–434 (1958). https://doi.org/10.1007/BF00277940

Download citation

Keywords

  • Neural Network
  • Complex System
  • Nonlinear Dynamics
  • Electromagnetism
  • Differential System